MathSciNet Relay Station
MathSciNet bibliographic data
MR1317510 26D15 (46E35 47G10)
Lorente, M.; de la Torre, A. Weighted inequalities for some one-sided operators. Proc. Amer. Math. Soc. 124 (1996), no. 3, 839–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement